Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular perturbations


Author: A. Erdélyi
Journal: Bull. Amer. Math. Soc. 68 (1962), 420-424
DOI: https://doi.org/10.1090/S0002-9904-1962-10825-8
MathSciNet review: 0142847
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Coddington and N. Levinson, A boundary value problem for a non-linear differential equation with a small parameter, Proc. Amer. Math. Soc. 3 (1952), 73-81. MR 46517
  • 2. W. Wasow, Singular perturbations of boundary value problems for nonlinear differential equations of the second order, Comm. Pure Appl. Math. 9 (1956), 93-113. MR 79161
  • 3. N. I. Briš, On boundary problems for the equation Єy'' =f(x, y, y',Є) for small Є's, Dokl. Akad. Nauk SSSR (N.S.) 95 (1954), 429-432; M.R. 16, 251. MR 64251


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10825-8

American Mathematical Society